# SDR HNAA2019090900259

- Difficulty date: September 7, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 44,633 hours, 41,059 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Thermostat
- Condition: Malfunctioned
- Location: Anti-Ice System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDIS  640     30-10  1826421  07SEP19  ART  CLOSE DURING ICING, WG A/ICE FAIL MSG ON EICAS, CREW C/W QRH, MESSAGE CLEARED. FACT WING A/I LEAK MESSAGE ON CMC. FOUND BLEED PIPE BETWEEN PACK VLV #1 AND TEMP CONTROL VLV #1 TO BE LEAKING. R&R'D PIPE IRT AMM 21-60-01. LEAK CK GOOD. WING A/I THERMOSTAT ACTIVATES AT 130 DEGREES . R&R'D THERMOST AT PER AMM 30-11-05. PERFORMED A/I SYS OPS CK 30-00-00-700-802-A. OPS CK GOOD. CLEAR MEL.
